# SDR DALA1317340663

- Difficulty date: August 9, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 73,205 hours, 33,613 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WOULD NOT FULLY ARM AND BECAME STUCK BETWEEN ARM AND DISARM.  REPOSITIONED FRONT OF GIRT BAR IAW AMM 25-65.  OPS NORMAL.
